# SDR 0002101235

- Difficulty date: June 2, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N235NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- Aircraft time: 74,710 hours, 17,700 cycles
- Engine: Ge CF650C
- Engine time: 73,996 hours, 17,056 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE NR 3 ENGINE FUEL FILTER PRESSURE DROP LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AT 100 KTS AND AIRCRAFT RETURNED TO THE GATE.   MAINTENANCE REPLACED THE FUEL FILTER PER TAFI AND MAINTENANCE MANUALS.
